# SDR USAA070333

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N503UW
- Make and model: Boeing 737301
- Aircraft serial: 23237
- Aircraft time: 56,163 hours, 56,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 835 STR 25R, BLENDED & TREATED PER EA 98621.   DEFECT SIZE: 2 INCHES
